Title: A consistent multidimensional Pigou-Dalton transfer principle
Authors: Bosmans, Kristof ×
Lauwers, Luc
Ooghe, Erwin #
Issue Date: 2009
Series Title: Journal of Economic Theory vol:144 issue:3 pages:1358-1371
ISSN: 0022-0531
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center of Public Economics, Leuven
Research Center of Econometrics, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science